Sur les transformations des ensembles par les fonctions de Baire.

В. Серпинский

Matematiceskij sbornik

  • Volume: 43, Issue: 5, page 757-758
  • ISSN: 0368-8666

How to cite

top

Серпинский, В.. "Sur les transformations des ensembles par les fonctions de Baire.." Matematiceskij sbornik 43.5 757-758. <http://eudml.org/doc/64871>.

@article{Серпинский,
author = {Серпинский, В.},
journal = {Matematiceskij sbornik},
language = {fre},
number = {5},
pages = {757-758},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur les transformations des ensembles par les fonctions de Baire.},
url = {http://eudml.org/doc/64871},
volume = {43},
}

TY - JOUR
AU - Серпинский, В.
TI - Sur les transformations des ensembles par les fonctions de Baire.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 5
SP - 757
EP - 758
LA - fre
UR - http://eudml.org/doc/64871
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.